# SDR DALA2020110303568

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 72,277 hours, 27,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE WING SKIN COMMON TO THE DRAG FITTING AT HOLES NR 1 AND NR 4.  C/W ERA 574479-14.
